# SDR DALA2021060603096

- Difficulty date: May 31, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 127,332 hours, 18,743 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 UPON ARRIVAL FLIGHT CREW REPORTED SLIDE LIGHT REMAINS ON AFTER DISARMING L2 DOOR. CORRECTIVE ACTION L2 DOOR SLIDE LIGHTASSEMBLY REPLACED. MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL (LP 7310268)
